# SDR 2019FA0000393

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N93919
- Make and model: Cessna 152
- Aircraft serial: 15285573
- Aircraft time: 13,337 hours, 28,746 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE.  DURING SUPPLEMENTAL INSPECTION, NUMBER 57-11-01 EDDY CURRENT INSPECTION, INSPECTOR FOUND INDICATION OF CRACKS IN L/H AND R/H WINGS FRONT SPAR FITTINGS.
